# SDR DALA2022072005004

- Difficulty date: June 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CORROSION INTERCONNECTING STRUT OB FLAP ON RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT PER A320 AMM 27-51-44 AND 27-51-44. (2281248)
